Wiener's positive Fourier coefficients theorem in variants of Lp spaces
J.M. Ash, S. Tikhonov, and J. Tung
Source: Michigan Math. J.
Volume 59, Issue 1
Full-text: Access denied (no subscription
We're sorry, but we are unable to provide
you with the full text of this article because we are not able to identify
you as a subscriber.
If you have a personal subscription to
this journal, then please login. If you are already logged in, then you
may need to update your profile to register your subscription. Read more about accessing full-text
Links and Identifiers
Permanent link to this document: http://projecteuclid.org/euclid.mmj/1272376029
Digital Object Identifier: doi:10.1307/mmj/1272376029
Mathematical Reviews number (MathSciNet): MR2654143
J. M. Ash, M. Rains, and S. Vági, Fourier series with positive coefficients, Proc. Amer. Math. Soc. 101 (1987), 392--393.
Mathematical Reviews (MathSciNet): MR902561
R. P. Boas, Entire functions, Academic Press, New York, 1964.
C. N. Kellogg, An extension of the Hausdorff--Young theorem, Michigan Math. J. 18 (1971), 121--127.
Mathematical Reviews (MathSciNet): MR280995
H. S. Shapiro, Majorant problems for Fourier coefficients, Quart. J. Math. Oxford Ser. (2) 26 (1975), 9--18.
Mathematical Reviews (MathSciNet): MR372515
J. Tung, Taylor coefficients of functions in Fock spaces, J. Math. Anal. Appl. 318 (2006), 397--409.
S. Wainger, A problem of Wiener and the failure of a principle for Fourier series with positive coefficients, Proc. Amer. Math. Soc. 20 (1969), 16--18.
Mathematical Reviews (MathSciNet): MR236397
A. Zygmund, Trigonometric series, 2nd ed., vol. 2, Cambridge Univ. Press, London, 1958.